# SDR A6WA201441533

- Difficulty date: May 7, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW BRAKE TRANSDUCER MOUNT BRACKET IS CRACKED.  R & R LT TRANSDUCER BRAKE MOUNT BRACKET WITH NEW SERVICEABLE BRACKET IAW SRM 51-42-06, 51-40-11 & 51-41-02.
